Anabolic Steroids and Bodybuilding Online Board


Acne Trouble

Share

Juice21

Posts : 1
Karma : 3
Join date : 2018-07-08

Acne Trouble

Post by Juice21 on Sun Jul 08, 2018 7:56 am

I did a cycle of deca 250 mg per week with 550mg of Sustaxyl per week. about week 5 started getting large type bumps on back and shoulders by week 10 had to quit using because it was so bad. I have tried every type of antibiotic, creame, wash, every thing even Accutane 100mg a day for two months it has been about 4 months since i have done any gear and still i have bumps on my shoulders ( not as bad but still cant wear a tank top) i am wanting to do another cycle but i do not want any more acne. does any one know how i can do gear and not get acne? also can esterogen be the cause of my acne.


thanks

pista

Posts : 4
Karma : 6
Join date : 2018-07-08

Re: Acne Trouble

Post by pista on Sun Jul 08, 2018 8:52 am

I wonder if its the deca? I did a cycle of deca and I got acne too. I didnt get it with plain test e.
avatar
Dr. Steroids
Admin

Posts : 292
Karma : 429
Join date : 2013-03-18
Location : Adrenaline Alley

Re: Acne Trouble

Post by Dr. Steroids on Sun Jul 08, 2018 9:51 am

Androgens are much more likely to give ya problems with acne. try b5 @ 4-5gms daily as also add some EFA's in your diet which you should have in your diet already. Benzoyl Peroxide @ 2% is a good addition as well.


_________________
All about steroids and bodybuilding blog


If I want to add flavor to my cooking. . . . . . . I just burn it

There is NO such thing as over training just under EATING. ~ Trey Brewer

Sponsored content

Re: Acne Trouble

Post by Sponsored content


    Current date/time is Tue Jul 17, 2018 10:52 am